Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Asymptotic Moments of Near-Neighbour Distance Distributions

Evans, Dafydd, Jones, A. J. and Schmidt, W. M. 2002. Asymptotic Moments of Near-Neighbour Distance Distributions. Proceedings of The Royal Society A: Mathematical Physical and Engineering Sciences 458 (2028) , pp. 2839-2849. 10.1098/rspa.2002.1011

Full text not available from this repository.


Let C be a compact convex body in R?m and consider a set of points selected at random from C according to some well–behaved sampling distribution. We obtain an asymptotic expression for the positive moments of the kth near–neighbour distance distribution as the number of points increases to infinity.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Computer Science & Informatics
Subjects: Q Science > QA Mathematics
Uncontrolled Keywords: near–neighbour distance distributions; moments; point processes
ISSN: 14712946
Last Modified: 04 Jun 2017 01:42

Citation Data

Cited 46 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item